| Model Number |
1012272-12 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that when removing the 2.50x12mm rx trek balloon dilatation catheter (bdc) from the dispenser hoop, the hub separated from the proximal shaft.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported separation was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported separation appears to be related to operational context.Return device analysis noted that the fractured faces of the hypotube were oval shaped which can indicate the hypotube was kinked and then separated.In this case, it is likely that the device was inadvertently mishandled during removal from the coil, such that the bdc became kinked and upon further manipulation the bdc ultimately separated.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.